Asymptotic differential algebra and model theory of transseries

Matthias Aschenbrenner, Lou van den Dries, Joris van der Hoeven

Research output: Book/ReportBook

Original languageEnglish (US)
PublisherPrinceton University Press, Princeton, NJ
Volume195
ISBN (Print)978-0-691-17543-0
DOIs
StatePublished - 2017

Publication series

NameAnnals of Mathematics Studies
PublisherPrinceton University Press, Princeton, NJ

Cite this

Aschenbrenner, M., van den Dries, L., & van der Hoeven, J. (2017). Asymptotic differential algebra and model theory of transseries. (Annals of Mathematics Studies). Princeton University Press, Princeton, NJ. https://doi.org/10.1515/9781400885411